MAUDE Adverse Event Report: Covidien EEA; STAPLER, SURGICAL

Covidien EEA; STAPLER, SURGICAL
Model Number TRIEEAXL25XTORVIL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure to Anastomose (1028); Tissue Breakdown (2681)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that four days postoperatively, an atypical anastomotic leak occurred.No intraoperative issues were reported; the tissue donuts were reported as fine, with no abnormal tissue or tension observed.Additional surgery was performed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EEA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50937283
Report Number2647580-2026-02854
Device Sequence Number13451827
Product Code GAG
UDI-Device Identifier10884521827660
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K232126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIEEAXL25XTORVIL
Device Catalogue NumberTRIEEAXL25XTORVIL
Device Lot NumberP5E1147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown